... is dangerous since one is a stimulant and the other a depressent? I take 20 mg of adderall x 2 per day... I should be taking my adderall early but that is when my pain which we think is related to me possibly having lupus, is the worst so i wake up and take my oxycodone then wait until 2 pm or so to take adderall which in turn puts my other dose around 5 or 6 and I don't get to bed till 2 am! Please help!
When should I take my adderall while I am taking Oxycodone 30 times a day? I am just wondering if it
Added 30 Nov 2012:
correction: .. while I am taking oxycodone 30 TWO times a day, not 30 times.. lol
Take them when you need them. The worry is if they both did the same thing, like cns depression. There is no interaction between them. The timing of when you take it wouldn't change the fact that both are in your system, so even if they did interact, taking them at different times wouldn't change that.
Have you talked to your doctor about it? Or you can talk to you Pharmacist. Anyway, I would ask one of them. Although I take 10 other meds for epilepsy, and Concerta (72 mg), the doctor has not questioned it. If you are worried though, ask your doctor, that's what you pay them for. It is interesting to me that I takemy concerta and don't even feel it with the the other drugs on board?
My primary doctor and pain management doctor have both told me the adderall helps the pain medication work better. Neither explained how! I am trying to do research on exactly how that happens. For me, adderall makes me almost sleepy but I think it's because of my pain med. But many, many people say it makes them sleepy or zone out. Dr says if it is calming it's doing its job. I don't like this a bit!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2011 • 1 answer
Posted 15 Mar 2012 • 2 answers
My pain management doctor has me on oxycottin 40 mg 2 times a day and oxycodone 15 mg 3 times a day?
Posted 18 Jan 2013 • 2 answers
Posted 26 Feb 2015 • 4 answers
Posted 3 Apr 2015 • 1 answer